Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A transformation associated with the trisecants of a rational twisted quintic curve


Author: L. A. Dye
Journal: Bull. Amer. Math. Soc. 43 (1937), 719-723
DOI: https://doi.org/10.1090/S0002-9904-1937-06633-X
MathSciNet review: 1563624
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06633-X

American Mathematical Society